4 doctors weighed in:
Is head jerking a side-effect of abilify (aripiprazole)?
4 doctors weighed in

Dr. Yash Khanna
Family Medicine
2 doctors agree
In brief: Abilify&head jerking
Yes it probabely is.
You may need to see your psychiatrst or neurologit .You may have to stop the med and try a different one.It may be a condition called tardive dyskinesia.

In brief: Abilify&head jerking
Yes it probabely is.
You may need to see your psychiatrst or neurologit .You may have to stop the med and try a different one.It may be a condition called tardive dyskinesia.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees
In brief: Abilify (aripiprazole)
Possible, dose-dependent.

In brief: Abilify (aripiprazole)
Possible, dose-dependent.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors